# SDR YENA2022071100663

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 08538
- Aircraft time: 12,833 hours, 4,166 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 6774E010000
- Part serial: 03509
- Condition: Failed
- Location: 720001-01-001-Rh
- Part time: 11,688 hours, 4,250 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#937, JFK-STI. (AIRCRAFT DIVERTED TO FLL) 'FL330 ENROUTE CRUISE HAD AIR ENG 2 BLEED ABNORMAL  PR ECAM. SEE PREVIOUS WRITE-UP ECON FLOW ON AS PER ECAM DID NOT CLEAR ACTION ITEM. COMPLETED ALL ITEMS AND QRH DIVERT TO FLL; REMOVED AND REPLACED PRV PER AMM 36-11-52. LEAK CHECK OK. REQUIRES ENGINE RUN FOR OPERATIONAL CHECK (PERFORMED 5 MIN ENG RUN IAW AMM 71-00-00. BLEED PRESSURES WERE NORMAL, NO ECAM WARNINGS OR POST-FLIGHT REPORT FAILURE MSG. AIRCRAFT OK FOR SERVICE AT THIS TIME).'
